MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539290
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was to be implanted in the common bile duct to treat a stricture during a endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2025.During the procedure, the flexima biliary stent was hard to deploy.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.Note: this complaint has been deemed mdr reportable event based on the investigation result which revealed that guide catheter was detached.Please see block h11 for the full investigation details.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable investigation finding of guide catheter break.Block h11: a flexima bliary stent was received for analysis.Visual examination of the returned device found the guide catheter was detached and kinked.Microscopic inspection was performed, and it was observed that the push catheter suture hole was torn.No other problems were noted with the stent and delivery system.Product analysis confirmed the reported event of stent failure to deploy based on the condition in which the device was returned.Taking all available information into consideration, the investigation concluded that the reported event and additional observed damages were most likely procedural factors as lesion characteristics, handling of the device, and the technique used by the physician (force applied).Therefore, the most probable cause of the reported event is adverse event related to procedure.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22510577
Report Number3005099803-2025-03177
Device Sequence Number13087313
Product Code FGE
UDI-Device Identifier08714729162605
UDI-Public(01)08714729162605(17)270925(10)34928862
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539290
Device Catalogue NumberM00539290
Device Lot Number0034928862
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown